The Annals of Mathematical Statistics

Abstracts

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 5 (1970), 1783-1809.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696827

Digital Object Identifier
doi:10.1214/aoms/1177696827

JSTOR
links.jstor.org

Citation

Abstracts. Ann. Math. Statist. 41 (1970), no. 5, 1783--1809. doi:10.1214/aoms/1177696827. https://projecteuclid.org/euclid.aoms/1177696827


Export citation